MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EM 2400, MAIN MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION EM 2400, MAIN MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number 2400M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an em2400 main module had a broken green door.This was further described by the customer as ¿lid was snapped in half¿.This was identified during an unspecified process step.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.A visual inspection was performed and observed the shattered pump cover, dented and scratched paint top plate, physically damaged keyhole rotor assembly, and worn feet.Functional and electrical testing was performed and completed successfully.The reported condition was verified.The cause of the condition was due to a component failure; likely due to the user dropped the unit while moving it and physically damaged the main module.The broken and cosmetically damaged parts were replaced during the service refurbishment process.A device history review revealed no issues that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EM 2400, MAIN MODULE
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10134819
Report Number1416980-2020-03241
Device Sequence Number19594346
Product Code NEP
UDI-Device Identifier00085412482637
UDI-Public(01)00085412482637
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2400M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1